# SDR CALA2013022200118

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 24,842 hours, 8,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB CRACKED BETWEEN RBL 40 AND RBL 45.64, REF ECRA 5710-02261, REV A, FIG 1.  DIP SHOWS INSTALLED REPAIR DOUBLER RBL 32 TO RBL 45 ALTERNATIVE 2 OF SRM INITIAL INSP 56K FLT CYCLES.  REPETITIVE 36K FLT CYCLES. 57-10-10 REPAIR 3, FOR CRACKED AT RBL 31.83; 40. SRM 57-10-10, REPAIR 3, PART B FOR INSPECTION REEQUIRED AT 56K FLY CYCLES ATER REPAIR INSTALLTION.  REINSPECT CATEGORY "B" REPAIR STA 663, RBL 32-45, SRM 57-10-10, ALT 2 REPAIR 3 INITALLY AT 56,000 FLT CYC AFTER REPAIR INSTALLATION AND REPEAT EVERY 36,000 FLT CYC THEREAFTER IAW TABLE 204, FIG 206 DIP CTL 19602.
